Inventiones mathematicae

, Volume 102, Issue 1, pp 463–463

Rational points of bounded height on Fano varieties

Authors

  • Jens Franke
    • Sekt. Math.Universität Jena
    • Dept. of Math.Moscow University
  • Yuri I. Manin
    • Steklov Math. Institute
  • Yuri Tschinkel
    • Dept. of Math.Moscow University
Erratum

DOI: 10.1007/BF01233436

Cite this article as:
Franke, J., Manin, Y.I. & Tschinkel, Y. Invent Math (1990) 102: 463. doi:10.1007/BF01233436
  • 166 Views
Download to read the full article text

Copyright information

© Springer-Verlag 1990